Titlebar
Publications listed by divisions  

Institutions of the University of Bayreuth
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Professorship Stochastics

One level up ...
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Year | Person | Item Type
Number of items at this level: 2.

Article in a journal

Volltext
Kiermaier, Michael ; Kurz, Sascha ; Wassermann, Alfred:
The order of the automorphism group of a binary q-analog of the Fano plane is at most two.
In: Designs, Codes and Cryptography. Vol. 86 (February 2018) Issue 2 . - pp. 239-250.
DOI: https://doi.org/10.1007/s10623-017-0360-6

Preprint, postprint

Volltext

This list was generated on Sun Dec 8 01:14:13 2019 CET.
[Top of page]
Use this URL to embed this page in external websites:
http://eref.uni-bayreuth.de/XML/divisions/111105.xml